# SDR ASOA2015092013799

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,182 hours, 24,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL EXIT SIGN FWD OF EMERGENCY EXIT INOPERATIVE.  R & R INVERTER IAW AMM 33-51-07, OPS CK GOOD.
